# SDR CNMA2018020001

- Difficulty date: February 13, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N207AX
- Make and model: Boeing 767224
- Aircraft serial: 30438
- Aircraft time: 55,395 hours, 8,233 cycles
- System (JASC): 3810 · Potable Water System
- Part: Clamp
- Condition: Loose
- Location: Water Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGES CABIN AUTO INOPERATIVE, CABIN ALT AUTO 1 AND CABIN ALT AUTO 2 SHOW AND AUTO INOP LIGHT IS ON.  UNABLE TO CONTROL OUTFLOW VALVE IN MANUAL MODE.  FOUND WATER LEAKING ONTO THE OUTFLOW VALVE.   FOUND BROKEN CLAMP ON GALLEY LINE    R & R CLAMP IAW AMM 38-11   OPS CHECKED GOOD   NO LEAKS NOTED,  CABIN PRESSURIZATION CHECKS GOOD.
